JournalsprimsVol. 1 , No. 1pp. 99–128

A connection problem involving a logarithmic function

  • Kenjiro Okubo

    Sophia University, Tokyo, Japan
A connection problem involving a logarithmic function cover
Download PDF

Abstract

A two points connection problem between two sets of fundamental solutions for a system of ordinary differential equations tdX∕dt = (A+tB)X is studied under the assumptions that the eigenvalues λk (k=1, 2, ⋯ , n) of the diagonal matrix B satisfy ∣ λj − λk ∣ > ∣ λk ∣ > 0, and that the matrix A has a pair of congruent eigenvalues. Connection coefficients are calculated by convergent series and error terms are reduced to be asymptotically zero.

Cite this article

Kenjiro Okubo, A connection problem involving a logarithmic function. Publ. Res. Inst. Math. Sci. 1 (1965), no. 1 pp. 99–128

DOI 10.2977/PRIMS/1195196437